# SDR UIEA2024071000614

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO. 7 TRACK INBD SIDE LOAD FITTING CONTACT SURFACE CORROSION AND BUSHING MIGRATION.( 1.3 REFERENCE EI NO: T2024A57M-1466 REV 1 SEQUENCE A. REPLACE BUSHING 2. CONDITION CHECK NORMAL. )
